Doctor insights on:
Symbicort Warnings And Recalls
Very similar: as long as the steroid portion is bio-equivalent. ...Read more
You're ok: It's ok. The 'wait' is to allow time for the medication to absorb slightly in the airways before putting more in. It's probably also more theoretical too. The particle size of the medicine is small enough that it won't matter too much if you did your puffs right back-to-back. That important thing is that you took your meds as recommended. ...Read more
No: Keep in mind that people with allergy and asthma will catch infections. During the trials except oral candidiasis and influenza, the rate infections was not any greater than those that received a placebo(neither pneumonia in COPD, Upper respiratory infections nor sinusitis) There is a caution against using any corticosteroid in those with tuberculosis, fungal or herpes infections. ...Read moreSee 1 more doctor answer
Accidentally swallowed symbicort. Rinsed and garlged afterwards but now I'm getting anxious about it?
Accidentally blew inside the symbicort inhaler. When I do my dose next will it affect it or increase it if some is left inside?
No. You're okay!: I assume you mean you discharged it without meaning to. Or you exhaled instead of inhaled. The particles deposit within seconds and are no longer in the chamber unless you have a spacer attached. Even then, the particles only stay suspended in the chamber for a few minutes. ...Read more
Opened another symbicort inhaler and for the first puff, we just have to twist it once right? Not all the way through cuz it clicked after half turn
I haven't been able to control my asmath, I have been recently changed from symbicort to vaniar. And the predinose is the only thing good happening?
Go to ER: Your asthma is recalcitrant to treatment with steroid/LABA. On Vannair, you can use 2 actuations every 12 hours of the 160/4.5, but you should also be using your rescue inhaler. Sounds like you need to have nebulizers ASAP and steroids. I suspect that you may have something else causing either asthma exacerbations or underlying issue that needs imaging/pulmonolgy ASAP. Please go to ER for eval ...Read more
I usually take my symbicort inhaler at twice 3pm and then 3am. Missed it today and took it at 7pm. Do I have to take it at 7am now?
Not necessarily...: Not necessarily however, why were you told to wake up at 3am? If it is because you are night shift worker, then I understand. But if not, you may consider rotating to a more tolerable schedule, such as 7am and 7pm. But if you want to remain 3pm and 3am, you do not have to wait until 7. Taking Symbicort again within 8 hours won't hurt if done this one time. ...Read more
Been on symbicort on and off for 6 months. Been on it regularly for 1 month now with montelukast and aerius. Safe? Will it lower immunity? PS anxious
Safe.: There is always a balance between risk and benefit of meds. Generally inhaled steroids are safe as the amount absorbed systemically is small and the amount deposited on your mucous membranes can be washed away with a simple rinse after inhalation. These meds do not significantly suppress the immune system. ...Read more
Not a rescue drug...: Check out page 10 at http://www1. Astrazeneca-us. Com/pi/symbicort. Pdf. Average time to bronchodilation (opening up lungs) was 15min. Maximum objective measured benefit (fev1) occurred at 3hrs while significant improvement continued past 12hrs (this drug is dosed twice daily). Fev1 improved dramatically in 1st 2wks & continued to improve thru wk 6 at which stabilized thru wk 12 (duration of study). ...Read moreSee 1 more doctor answer
Perhaps but: Symbicort is meant to be a controller drug and thus should be taken twice daily regularly. Its optimal effects are at about 2 weeks . If this drug is right for you , it will prevent the wheezing at night. However if you only cough and wheeze when lying down, we need to consider acid reflux as a cause as well. ...Read more
Maintain not relief: Asthma is caused by inflammation . Which can trigger bronchial spasm. Together these can cause coughing, chest discomfort, shortness of breath or wheezing. When this occurs regularly, you need a controller medicine like symbicort(or similar brand). A quick relief("rescue ") inhaler(never symbicort) is used for symptoms that. When asthma is controlled... Is only needed once or twice a week. ...Read moreSee 1 more doctor answer
I am on Symbicort 1 puff in the morn, one puff at night and as needed two puffs of Venteze. I'm so short of breath I cannot clean one room in one go?
Too low: First Symbicort should be dosed at 2 puffs 2x daily and not 1 puff and thus your poor response. However, if you are so short of breath, using the correct dose may not work fast enough and you need to contact your doctor who may prescribe a short course of cortisone to get you out of trouble. Don't delay. Go to ER if necessary. ...Read moreSee 1 more doctor answer
I've never liked taking medicines and being on this two month course is making me anxious. Is symbicort safe? PS I suffer from anxiety+ palpitations
Yes and no:
Symbicort is safe, esp during a "short" 2 mo course (some (ppl) are in it for much longer) what is the lung condition you are treating?
However, in terms of mood/anxiety, steroids (in symbicort) are notable for exacerbating anxiety and mood symptoms.
Check out halo therapy for respiratory issues? ...Read more
I am about to move to Australia for at least a year and would like to take the max supply of my medications with me, symbicort, methotrexate, eczma creams?
So what's the ???: You have an interesting plan. Australia does have physicians and it's own system of laws concerning importation of pharmaceuticals. You need to address your questions to the medical department of your embassy to seek guidelines for what you can or cannot bring with you and find out how to access care while you live there. ...Read moreSee 2 more doctor answers
I accidentally took 3 puffs of my symbicort (budesonide and formoterol) 160/4.5 and the usual does is 2. I'm anxious it was too much. Should I be concerned.?
How's it going?: If you're okay an hour after the mistake — you're probably fine — this time! But in general do try to be careful. An error every now and again is probably to be expected. We're only human, right? So be careful but don't fret or become anxious. That would be more dangerous. If you're not okay, call or visit your doctor or an Urgent Care for advice on what to do. Best! ...Read more